×

zbMATH — the first resource for mathematics

On the Fredholm alternative for nonlinear functional equations in Banach spaces. (English) Zbl 0249.47064

MSC:
47J05 Equations involving nonlinear operators (general)
35J60 Nonlinear elliptic equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Felix E. Browder, Existence theorems for nonlinear partial differential equations, Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 1 – 60.
[2] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. · Zbl 0084.10402
[3] Peter Hess, Nonlinear functional equations in Banach spaces and homotopy arguments., Bull. Amer. Math. Soc. 77 (1971), 211 – 215. · Zbl 0213.15101
[4] Peter Hess, On nonlinear mappings of monotone type homotopic to odd operators, J. Functional Analysis 11 (1972), 138 – 167. · Zbl 0244.47045
[5] R. I. Kačurovskiĭ, On a Fredholm theory for nonlinear operator equations, Dokl. Akad. Nauk SSSR 192 (1970), 969 – 972 (Russian).
[6] Adriaan Cornelis Zaanen, Linear analysis. Measure and integral, Banach and Hilbert space, linear integral equations, Interscience Publishers Inc., New York; North-Holland Publishing Co., Amsterdam; P. Noordhoff N.V., Groningen, 1953.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.